# SDR SWAA2014012224389

- Difficulty date: January 18, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 27,961 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM INTERCOSTAL CRACKED BETWEEN BS 294 TO BS 312 RBL 15.  R & R INTERCOSTAL IAW SRM.
